# SDR 2022FA0000114

- Difficulty date: July 1, 2021
- Submitted: February 24, 2022
- Operation: General aviation
- Aircraft: N374G
- Make and model: Piper PA-28-181
- Aircraft serial: 2881117
- Aircraft time: 1,461 hours
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stiffener
- Part number: 62086002
- Condition: Cracked
- Location: Zone 600
- Part time: 1,461 hours
- Component: Skin,, Piper
- Component part number: 38217005
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING BOTTOM FORWARD INBOARD SKIN STIFFENER CRACKED, AFT STIFFENER.
